# SDR SIMA20140819014

- Difficulty date: August 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295004
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT REPLACE RT STAB SKIN.  R & R RT STAB TOP SKIN IAW SRM 51-40-02 & ETN EM-55-073.
